Jump to content
Hallucinogen Persisting Perception Disorder (HPPD) Support Forum
Sign in to follow this  
Lucas

Sinemet insight needed !

Recommended Posts

Hey all, I need help.

 

I just got prescribed Sinemet 100/25 and I am very tense, irritable and I feel overall confusion. It's like my adhd was put on steroids ! I struggle to type this...

Is this normal ? Is there an adaptation period or is this medication just not for me ? 

I have important things to do in the upcoming weeks...

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

Sign in to follow this  

×
×
  • Create New...

Important Information

By using this site, you agree to our Terms of Use.